MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC ESOPHYX Z+; ODE

ENDOGASTRIC SOLUTIONS, INC ESOPHYX Z+; ODE
Model Number R2007
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated at endogastric solutions (egs) and an adhesive bond between one of the fastener tubes and distal shaft end was found separated.Additionally, multiple partial fasteners were found within the esophyx device, likely caused by the separated adhesive bond.A review of manufacturing records for the associated product lot was conducted, and no nonconformances reports or deviations were found for the affected product lot related to fastener delivery or adhesive bonding issues.Based on this review, there is no evidence to suggest a component or manufacturing defect caused or contributed to reported malfunction.Based on the available information received and engineering evaluation by egs, the cause of the reported incident could not be conclusively determined.There was no reported patient impact associated with this incident and egs deemed the incident as non-reportable at the time of the initial complaint.Egs has now determined if there is a recurrence of this malfunction, a serious adverse event may occur.Therefore, this incident is now reportable.
 
Event or Problem Description
A patient underwent a ctif procedure (consisting of a hiatal hernia repair (hhr) procedure conducted either laparoscopically or robotically, followed consecutively by a transoral incisionless fundoplication (tif) procedure).Throughout the tif procedure, the physician reported issues when delivering fasteners from the esophyx device.The initial esophyx device was uneventfully removed from the patient and the tif procedure was successfully completed using a second esophyx device.There is no reported patient impact.
 
Additional Manufacturer Narrative
A medwatch supplemental report is being submitted due to a retrospective review of egs complaints [(b)(4)] by merit medical's systems inc, [(b)(4)] pms team for any identified complaint discrepancies requiring corrections/additional information per 21 cfr 803.(b)(6).Corrections to egs medwatch report: d6a - implant date added.Updated a code to include 1562.Updated g code to 788.Replaced d code to include 4315.H.8 updated to reflect [x] initial use.

Brand Name
ESOPHYX Z+
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th street
suite 100
redmond WA 98052
Manufacturer (Section G)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th st
suite 100
redmond WA 98052
Manufacturer Contact
darin hammers
18109 ne 76th st
redmond, WA 98052
6784279065
MDR Report Key19441922
Report Number3005473391-2024-00221
Device Sequence Number12794495
Product Code ODE
UDI-Device Identifier00810275011089
UDI-Public(01)00810275011089(17)250713(10)403593
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K240879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2025
Device Model NumberR2007
Device Catalogue NumberR2007
Device Lot Number403593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date06/01/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown